# SDR AALA201803269011

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 96,771 hours, 15,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5033
- Part serial: 67014
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LEFTHAND SIDE, ROW 7 THROUGH 23 INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AND CHARGER IAW AMM 33-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
